Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Experiencing abdominal pain. Cure?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1995
Answered : 1829 Questions
I am experiencing upper central abdominal pain, just in the middle at the base of my ribs. It comes in waves and started last Thursday 23/5 but is becoming more frequent (3-4 times an hour). It is a cramp like pain only felt in the front of my body spreads to stomach - it makes me feel hot and sweaty and worse if I eat so have not had much food in the last 2 days, not hungry and it does not make me feel like vomiting. It is now waking me at night. I am female, 51, no major health problems, no menopause and regular periods and bowel movements.
Posted Mon, 17 Jun 2013 in Digestion and Bowels
Answered by Dr. Hari Charan Perigela 41 minutes later
Upper central abdominal pain is modtly due to acidity.It can be Gastric ulcer or Duodenal ulcer.
Please take Rabeprazole tablet with the advice of your doctor.You need an Upper GI endoscope to confirm this.
You also need Ultrasound abdomen to ruleout Dicyclomine.
Please avoid Carbonated drinks,spicy foods, pain killers.
If you come back with above test reports,i will clarify further.
Wish you good health
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor